# SDR COMA9710027

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 3085601009
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AIRCRAFT YAWED SHARPLY AFTER CLEARING RUNWAY NWS DID NOT RESPOND WITH INPUTS FROM TILLER OR PEDALS.  REPLACED STEERING ECU, TAXI CHECK GOOD.
